I am 20 years old, and this is my first time taking birth control pills. I am currently on my first green pill (sugar pill) of my Ortho Tricyclen Lo 28 day pack. Although, I have been spotting a dark brown, thick, discharge for 4 days now. I have also been experiencing period symptoms, light cramping, tender breasts, moodiness. I've been taking the pills consistently everyday, and have never missed a pill. I have been having unprotected sex with my boyfriend (after the first 7 days of taking the first pill). Could this brown spotting be my period? Could this be spotting from pregnancy?
I took the same birth control and the same thing happened to me. Birth control makes your periods lighter and shorter usually. My doctor told me the brown discharge is the lining of the uterus or old blood. This is very normal.
Lord I wish I only had to say this once a day. Bleeding is NOT a sign of pregnancy.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Apr 2014 • 3 answers
Ortho Tri-Cyclen Lo - Why do I start spotting on the day I start taking my highest dose of ortho tri
Updated 6 Jan 2014 • 2 answers
Updated 18 Mar 2014 • 1 answer
Updated 18 Aug 2014 • 1 answer
Updated 28 Jan 2015 • 1 answer